# SDR ASAA2013111296384

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 3,786 hours, 1,196 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Part time: 862 hours, 1,737 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE LIGHT FLICKERING.  ACFT GROUNDED.  ACCOMPLISHED APU BITE PROCEDURE IAW TASK 801, NO FAULT MESSAGES NOTED.   R & R OIL LEVEL SENSOR, IAW AMM 49-94-11.  PERFORMED APU STARTING AND OPERATION TASK IAW AMM 49-11-00, NO DEFECTS NOTED, APU MAINTENANCE LIGHT DID NOT FLICKER.
